| dc.contributor.advisor | 張宜武 | zh_TW |
| dc.contributor.author (Authors) | 賴昱儒 | zh_TW |
| dc.creator (作者) | 賴昱儒 | zh_TW |
| dc.date (日期) | 2009 | en_US |
| dc.date.accessioned | 8-Dec-2010 11:54:45 (UTC+8) | - |
| dc.date.available | 8-Dec-2010 11:54:45 (UTC+8) | - |
| dc.date.issued (上傳時間) | 8-Dec-2010 11:54:45 (UTC+8) | - |
| dc.identifier (Other Identifiers) | G0967510061 | en_US |
| dc.identifier.uri (URI) | https://ah.lib.nccu.edu.tw/item?item_id=56706 | - |
| dc.description (描述) | 碩士 | zh_TW |
| dc.description (描述) | 國立政治大學 | zh_TW |
| dc.description (描述) | 應用數學研究所 | zh_TW |
| dc.description (描述) | 96751006 | zh_TW |
| dc.description (描述) | 98 | zh_TW |
| dc.description.abstract (摘要) | 在這篇論文中,我們針對2-連通的最大外平面圖而且是二分圖的圖形,討論\n其容忍表示法,並找到它的所有禁止子圖H1、H2、H3、H4。 | zh_TW |
| dc.description.abstract (摘要) | In this thesis, we prove a 2-connected graph G which is maximal outerplanar and bipartite is a tolerance graph if and only if there is no induced subgraphs H1; H2; H3 and H4 of G. | en_US |
| dc.description.tableofcontents | Abstract ii\n中文摘要iii\n1 Introduction 1\n1.1 History of Tolerance Graphs 1\n1.2 The Structure of Tolerance Graphs 3\n\n2 Tolerance Graphs 4\n2.1 Definition and Theorem of Tolerance Graph 4\n2.2 Bounded Tolerance Representations for Trees \n and Bipartite Graphs 6\n2.3 A Tolerance Representation of C4 7\n2.4 A Tolerance Representation of Concatenation \n of Two 4-cycles 10\n2.5 A Tolerance Representation of Concatenation \n of Three 4-cycles 12\n\n3 Some Results on Maximal Outerplanar Graphs 20\n3.1 A 2-connected Graph Which Is Maximal \n Outerplanar Graph and Bipartite Is Not \n Necessarily a Tolerance Graph 20\n\n4 Open Problems and Further Directions of Studies 30\n\nReferences 31 | zh_TW |
| dc.format.extent | 1515087 bytes | - |
| dc.format.mimetype | application/pdf | - |
| dc.language.iso | en_US | - |
| dc.source.uri (資料來源) | http://thesis.lib.nccu.edu.tw/record/#G0967510061 | en_US |
| dc.subject (關鍵詞) | 最大外平面圖 | zh_TW |
| dc.subject (關鍵詞) | 二分圖 | zh_TW |
| dc.subject (關鍵詞) | 容忍表示法 | zh_TW |
| dc.subject (關鍵詞) | Tolerance Graphs | en_US |
| dc.subject (關鍵詞) | Maximal Outerplanar Graphs | en_US |
| dc.subject (關鍵詞) | Bipartite | en_US |
| dc.title (題名) | 最大,二分,外平面圖之容忍表示法 | zh_TW |
| dc.title (題名) | The Tolerance Representations of Maximal Bipartite Outerplanar Graphs | en_US |
| dc.type (資料類型) | thesis | en |
| dc.relation.reference (參考文獻) | [1] M. Golumbic and C. Monma, A generalization of interval graphs with tolerances, Congressus Numerantium, 35 (1982), pp. 321-331. | zh_TW |
| dc.relation.reference (參考文獻) | [2] M. Golumbic, D. Rotem, and J. Urrutia, Comparability graphs and intersection graphs, Discrete Math., 43 (1983), pp. 37-46. | zh_TW |
| dc.relation.reference (參考文獻) | [3] M. Golumbic and A. Trenk, Tolerance graphs, Cambridge Univ Pr, 2004. | zh_TW |
| dc.relation.reference (參考文獻) | [4] R. Hayward and R. Shamir, A note on tolerance graph recognition, Discrete Applied Mathematics, 143 (2004), pp. 307-311. | zh_TW |